Alert archive / Indiana / River Flood Warnings in 2014

River Flood Warning 179, NWS Indianapolis, IN

June 4, 20144 counties in Indiana; Wabash County, Illinois

NWS Indianapolis, IN issued this river flood warning at Jun 4, 2014, 11:28 AM EDT for 4 counties in Indiana; Wabash County, Illinois. It took effect at Jun 6, 2014, 2:00 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2014, 11:28 AM EDT (15:28 UTC)
In effect from
Jun 6, 2014, 2:00 AM EDT
Expired
Jun 7, 2014, 2:00 AM EDT
In force
24 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Wabash County, IL, Daviess County, IN, Gibson County, IN, Knox County, IN, Pike County, IN

The radar

The Evansville,IN radar (KVWX), 38 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River (IN) at Petersburg (PTRI3).

Action stage
12 ft
Minor stage
16 ft
Moderate stage
23.5 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03374000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 4, 10:46 AM EDT, 42 minutes earlier.

Area forecast discussion, Jun 4, 10:46 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1046 AM EDT WED JUN 4 2014

.UPDATE...
THE SYNOPSIS AND NEAR TERM SECTIONS HAVE BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 1046 AM EDT WED JUN 4 2014

CONVECTIVE DEBRIS AND STRATIFORM PRECIP ASSOCIATED WITH THE SHOWERS
AND STORMS MOVING THROUGH THIS MORNING WILL LIKELY SEVERELY INHIBIT
DESTABILIZATION ACROSS THE FORECAST AREA NORTH OF THE INDY METRO
TODAY...LEAVING THE SOUTHERN HALF OF THE AREA AS THE MORE LIKELY
FOCUS FOR SEVERE CHANCES...ESPECIALLY THE FAR SOUTH AND INTO THE
FORECAST AREAS OF OUR SOUTHERN NEIGHBORS WHERE MORE SUN APPEARS
LIKELY. IN ANY CASE...THERE WILL BE A THREAT FOR DAMAGING
WINDS...LARGE HAIL...AND A TORNADO OR TWO...ALONG WITH THE MORE
WIDESPREAD HEAVY RAIN AND PERHAPS FLOOD THREAT. THIS THREAT WILL
RAPIDLY WANE THIS EVENING AS THE STORMS EXIT THE AREA AND DRY
WEATHER WILL DOMINATE THROUGH THE EARLY PART OF THE WEEKEND AS THE
FRONTAL BOUNDARY SAGS SOUTHWARD WELL OUT OF THE REGION...BEFORE
RETURNING NORTHWARD LATE IN THE WEEKEND WITH ADDITIONAL STORM
CHANCES POSSIBLE.

&&

.NEAR TERM /REST OF TODAY/...
ISSUED AT 1046 AM EDT WED JUN 4 2014

WSR 88D SHOWS AN AREA OF SHOWER AND THUNDERSTORMS MOVING EAST
THROUGH CENTRAL INDIANA WITH THE BACK EDGE EAST OF ATTICA TO
ROCKVILLE TO LINTON TO VINCENNES AS OF 1030 AM EDT. LOW PRESSURE IS
CURRENTLY CENTERED OVER WESTERN ILLINOIS NEAR CARROLLTON. RADAR
MOSAIC IS SHOWING SCATTERED DEVELOPMENT NORTHEAST OF THE LOW OVER
NORTHEASTERN ILLINOIS AS WELL AS A WEAKENING LINE OF STORMS FROM
SOUTHWESTERN INDIANA THROUGH SOUTHEAST MISSOURI. SHORT TERM MODEL
SOLUTIONS SHOW THE CURRENT AREA OF RAIN/TSTORMS MOVING EAST OF
CENTRAL INDIANA BY AROUND 18Z BUT THEN SOME SCATTERED STORM
DEVELOPMENT IN THE WARM SECTOR ACROSS SOUTH CENTRAL INDIANA AS WELL
AS SOME DEVELOPMENT NEAR THE CENTER OF THE LOW. EARLIER THINKING
ABOUT DEBRIS CLOUDS INHIBITING DESTABILIZATION LOOKS GOOD...AND
CURRENTLY OUTFLOW BOUNDARIES ARE SET UP ACROSS SOUTHERN INDIANA.
THIS COULD KEEP THE MAIN SEVERE RISK SOUTH OF THE AREA OR JUST UP
INTO THE SOUTHERN COUNTIES. RISK FOR HEAVY RAIN/FLOODING WILL STILL
CONTINUE FOR THE AREA THROUGH THE AFTERNOON. WITH THE UPDATE ADDED
TIMING TO POPS FOR THE NEXT SEVERAL HOURS AND RELEGATED HIGHEST POPS
TO THE SOUTHERN COUNTIES BY LATE AFTERNOON. PREVIOUS DISCUSSION
FOLLOWS...

WHERE CONVECTIVE DEBRIS AND STRATIFORM PRECIP IS LIKELY TO BE MORE
PERSISTENT AND WIDESPREAD...ROUGHLY NORTH OF THE INDY METRO...THIS
WILL SEVERELY HAMPER DESTABILIZATION AND THUS REDUCE SEVERE THREAT
TODAY...AND SHIFTING OF FOCUS IN SPC DAY ONE TO THE SOUTHERN HALF OF
THE AREA AND SOUTHWARD IS REASONABLE AND EXPECTED.

MAY SEE A BREAK IN ACTIVITY LATE MORNING AS INITIAL STORMS WANE
SOMEWHAT...AND THIS MAY ALLOW SOME DESTABILIZATION TO OCCUR AS
BREAKS OPEN IN THE CLOUD COVER AND LOW LEVEL SW FLOW INTENSIFIES.
FORECAST SOUNDINGS STILL SHOW AMPLE IF NOT QUITE AS IMPRESSIVE
CAPE IN THE HAIL GROWTH ZONE...AND OVERALL INSTABILITY AGAIN AMPLE
IF NOT AS IMPRESSIVE AS PREVIOUS RUNS. WITH POTENTIAL
REDEVELOPMENT MIDDAY INTO THE AFTERNOON...A DAMAGING WIND AND
LARGE HAIL THREAT WILL DOMINATE...ALTHOUGH LOW LEVEL SHEAR STILL
REMAINS AT LEAST MODERATELY SUPPORTIVE AND A TORNADO THREAT CANNOT
BE RULED OUT...ESPECIALLY EARLY IN THE EVOLUTION OF CONVECTION
WHEN STORMS ARE MORE LIKELY TO BE TEMPORARILY DISCRETE AND MAY
ENCOUNTER BOTH THE ENVIRONMENTAL SHEAR AND ENHANCED HELICITY
ASSOCIATED WITH ANY REMNANT OUTFLOW BOUNDARIES IN THE AREA.

MODEL PRECIPITABLE WATER VALUES APPEAR TO BE A BIT OVERDONE
COMPARED TO 00Z RAOBS...BUT EVEN TRUNCATING THESE VALUES A
BIT...STILL SHOULD SEE VALUES PUSHING 180 PERCENT OF NORMAL...OR
NEARING PLUS 2 STANDARD DEVIATIONS PER CLIMATOLOGY.
THUS...COMBINED WITH PREVIOUS RAINFALL AND MULTIPLE ROUNDS OF
PRECIPITATION POSSIBLE...AS WELL AS WET BULB ZERO HEIGHTS IN
EXCESS OF 12-13KFT...FLOODING THREAT REMAINS HIGH ON THE LIST...AND
DAY ONE EXCESSIVE RAINFALL DOES INCLUDE SOUTHERN HALF TO TWO
THIRDS OF THE AREA IN SLIGHT TO MODERATE RISK OF FLASH FLOOD
GUIDANCE EXCEEDENCE. FORTUNATELY STORM MOTIONS SHOULD BE QUICK
ENOUGH TO PRECLUDE A MORE WIDESPREAD AND SEVERE FLASH FLOOD
THREAT...BUT WILL BEAR CLOSE MONITORING THROUGH THE
DAY...ESPECIALLY AS STORMS BEGIN TO CONSOLIDATE THIS AFTERNOON.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
ISSUED AT 428 AM EDT WED JUN 4 2014

STORMS WILL QUICKLY BE EXITING THE AREA LATE THIS AFTERNOON INTO
THIS EVENING...AND EXPECT THE AREA TO BE DRY BY LATE
TONIGHT...WITH HIGH PRESSURE AND DRY WEATHER CONTINUING THROUGH
THE REMAINDER OF THE SHORT TERM.

ON TEMPS...BLEND OF GUIDANCE APPEARS REASONABLE WITH A FEW TWEAKS
UPWARD ON MAXES FOR AMPLE SUNSHINE EACH DAY.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
ISSUED AT 326 AM EDT WED JUN 4 2014

LOW CONFIDENCE FORECAST FOR MUCH OF THE PERIOD QUASI-ZONAL FLOW
ALOFT WITH THE FRONTAL BOUNDARY OSCILLATING ACROSS THE MID
MISSISSIPPI AND LOWER OHIO VALLEYS THROUGH MUCH OF THE EXTENDED.

HIGHEST CONFIDENCE RESIDES IN PRECIP CHANCES LATE SATURDAY INTO
SUNDAY AS A SURFACE WAVE DEVELOPING OVER THE SOUTHERN PLAINS PULLS
THE FRONTAL BOUNDARY BACK NORTH INTO THE REGION. MODEL VARIANCE DOES
EXIST REGARDING TIMING AND SPECIFIC TRACK OF THE WAVE...BUT FEEL
COMFORTABLE IN COMMITTING TO THUNDERSTORM CHANCES BEGINNING SATURDAY
AFTERNOON IN THE WEST AND OVERSPREADING THE FORECAST AREA SATURDAY
NIGHT AND SUNDAY AS THE WAVE TRACKS THROUGH THE OHIO VALLEY.

THE FRONT WILL SHIFT BACK SOUTH OF THE REGION FOR THE BEGINNING OF
THE WEEK AS THE WAVE DEPARTS AND WEAK HIGH PRESSURE REESTABLISHES.
MUCH LOWER CONFIDENCE EXISTS FROM THIS POINT FORWARD AS EXTENDED
MODELS DIVERGE WITH RESPECT TO LOCATION OF THE FRONT AND TIMING OF
WAVES ALOFT MOVING ACROSS THE AREA. ANY OF THESE UPPER WAVES LIKELY
TO GENERATE CONVECTION ACROSS THE REGION...PARTICULARLY IF THE FRONT
IS DRAWN BACK NORTH INTO CENTRAL INDIANA. APPEARS BEST CHANCE AT
ADDITIONAL SCATTERED STORMS WILL BE TUESDAY/TUESDAY NIGHT AS ONE OF
THESE WAVES PASSES THROUGH. TEMPS WILL BE RELATIVELY CLOSE TO NORMAL
THROUGH THE PERIOD...WITH HIGHS RANGING FROM THE MID 70S TO LOWER
80S.

&&

.AVIATION /UPDATED DISCUSSION FOR 041200Z TAF ISSUANCE/...
ISSUED AT 1010 AM EDT WED JUN 4 2014

VERY WET AND MESSY PERIOD AS MESOSCALE THUNDERSTORM COMPLEX NOW
CENTERED OVER SOUTHEAST IL WILL CONTINUE TO SPREAD RAIN AND EMBEDDED
THUNDERSTORMS ACROSS CENTRAL IN THROUGH 17Z.  TRIED TO UPDATE ALL
TAF SITES TO CONVEY THAT REDUCED VISIBILITIES AND CEILINGS TO IFR
TERRITORY.  LOOKING AT THE LATEST RAPID UPDATE MODELS SHOW THAT
THERE SHOULD BE VICINITY THUNDERSTORMS FOR KBMG THROUGH EARLY
AFTERNOON.  WILL NEED TO WATCH ANY DAYTIME HEATING FOR THIS
AFTERNOON FOR A FEW THUNDERSTORMS...BUT FOR THE MOST PART THINK THAT
WE WILL BE GOING TO MVFR/VFR CONDITIONS INTO EARLY THIS EVENING AND
TONIGHT.

PREVIOUS DISCUSSION BELOW...

IFR AND LOWER CONDITIONS WITHIN THUNDERSTORMS TODAY...MVFR/IFR
CEILINGS POSSIBLE TONIGHT.

CONVECTION ONGOING EARLY THIS MORNING WITH WARM FRONT ACROSS THE
REGION. ADDITIONAL RAIN AND STORMS FROM THE NORTHERN FRINGES OF
MESOSCALE CONVECTIVE COMPLEX OVER MISSOURI AND WESTERN ILLINOIS
ARE EXPECTED TO IMPACT THE TERMINALS THROUGH THE REST OF THE
MORNING.

LOWER CONFIDENCE FORECAST FOR THE AFTERNOON DUE TO THE IMPACTS
FROM THE MORNING CONVECTION...BUT SUSPECT FOCUS FOR RENEWED
DEVELOPMENT WILL BE ACROSS THE SOUTHERN HALF OF CENTRAL INDIANA
WHERE AIRMASS SHOULD BE SLIGHTLY MORE UNSTABLE. HRRR AGREES WITH
THIS THINKING AND HAVE TAILORED THE TAFS TOWARDS THIS IDEA. WILL
CARRY VCTS AT ALL TERMINALS FOR THE AFTERNOON ALTHOUGH GREATER
IMPACTS ARE LIKELY TO BE FELT AT KBMG AND POSSIBLY AT KHUF/KIND.
SOUTHWEST WIND GUSTS TO AROUND 25KTS CAN BE EXPECTED FOR THE
AFTERNOON AS WELL.

STORMS SHOULD BE SOUTH OF ALL TERMINALS BY EARLY EVENING WITH HIGH
PRESSURE TAKING OVER TONIGHT AS THE COLD FRONT DEPARTS OFF TO THE
SOUTH. MODEL SOUNDINGS INDICATE DEVELOPMENT OF MVFR STRATUS THIS
EVENING WITH SOME FOG AS WELL. AS DRIER AIR GRADUALLY BUILDS IN ON
N/NE WINDS LATE TONIGHT...SHOULD SEE IMPROVEMENTS IN CEILINGS AND
VISIBILITIES.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...NIELD/CP
NEAR TERM...NIELD/CP
SHORT TERM...NIELD
LONG TERM...RYAN
AVIATION...RYAN/DWM

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 4, 4:57 AM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
457 AM EDT WED JUN 4 2014

INZ045>049-051>057-060>065-067>072-050900-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
457 AM EDT WED JUN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA ALONG AND
SOUTH OF INTERSTATE 70.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY...SOME
OF WHICH MAY BE SEVERE.

HAZARDS: SEVERE STORMS WITH LIGHTNING...DAMAGING WINDS...LARGE
HAIL...HEAVY RAIN...FLOODING...AND ISOLATED TORNADOES.

TIMING: STRONG STORMS WILL BE POSSIBLE ALL DAY...BUT THE HIGHEST
CHANCES FOR SEVERE STORMS WILL BE THIS AFTERNOON.

DISCUSSION: A LARGE COMPLEX OF STRONG TO SEVERE STORMS WILL WEAKEN
AS IT MOVES EAST AND OVERSPREADS THE AREA THIS MORNING. THESE
STORMS MAY INTENSIFY AGAIN WITH ADDITIONAL STORMS DEVELOPING LATE
THIS MORNING INTO THE AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE
WEATHER WITH THESE STORMS INCLUDING ANY AND ALL THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE OVER THE
WEEKEND AND AGAIN EARLY NEXT WEEK. AT THIS TIME...WIDESPREAD SEVERE
STORMS ARE NOT EXPECTED. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

DISCUSSION: A FRONTAL BOUNDARY WILL SHIFT BACK NORTH OVER THE
WEEKEND AND INTO NEXT WEEK WITH ADDITIONAL CHANCES FOR
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY ACROSS PORTIONS OF
CENTRAL INDIANA...ESPECIALLY FROM LATE MORNING ONWARD.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035>044-050900-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
457 AM EDT WED JUN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA NORTH OF
INTERSTATE 70.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY.

HAZARDS: STRONG THUNDERSTORMS WITH LIGHTNING...HEAVY
RAIN...FLOODING...GUSTY WINDS AND SMALL HAIL.

TIMING: THROUGHOUT THE DAY.

DISCUSSION: THUNDERSTORMS WILL OVERSPREAD THE AREA
TODAY. ALTHOUGH THE WIDESPREAD RAINFALL AND CLOUD COVER WILL LIMIT
INSTABILITY...SOME STRONG STORMS CANNOT BE RULED OUT ACROSS
NORTHERN PORTIONS OF CENTRAL INDIANA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE OVER THE
WEEKEND AND AGAIN EARLY NEXT WEEK. AT THIS TIME...WIDESPREAD SEVERE
STORMS ARE NOT EXPECTED. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

DISCUSSION: A FRONTAL BOUNDARY WILL SHIFT BACK NORTH OVER THE
WEEKEND AND INTO NEXT WEEK WITH ADDITIONAL CHANCES FOR
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACROSS NORTHERN PORTIONS OF CENTRAL INDIANA ARE
ENCOURAGED TO REPORT ANY HEAVY RAIN OR FLOODING...HAIL...STRONG
WIND GUSTS...OR OTHER HAZARDOUS WEATHER OBSERVED TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

NIELD

In the hours before

Local storm report, Jun 4, 8:31 AM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
831 AM EDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 WSW GOSPORT           39.33N  86.73W
06/04/2014  M1.44 INCH       OWEN               IN   COCORAHS

&&

CP
Local storm report, Jun 4, 9:05 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
905 AM EDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     HEAVY RAIN       1 S RUSHVILLE           39.60N  85.45W
06/04/2014  M1.48 INCH       RUSH               IN   PUBLIC

            STILL RAINING

&&

CP
Local storm report, Jun 4, 9:10 AM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
910 AM EDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       CAMBY                   39.66N  86.31W
06/04/2014  M2.20 INCH       MARION             IN   PUBLIC

&&

CP
Local storm report, Jun 4, 9:34 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
934 AM EDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 AM     HEAVY RAIN       BROOKLYN                39.54N 86.37W
06/04/2014  E0.00 INCH       MORGAN             IN   NWS EMPLOYEE

            1.94 INCHES OF RAIN SINCE ABOUT 5 AM.

&&

JKWIATKO
Special weather statement, Jun 4, 9:54 AM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
954 AM EDT WED JUN 4 2014

INZ065-072-041445-
DECATUR-JENNINGS-
954 AM EDT WED JUN 4 2014

AT 949 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR NORTH VERNON...OR 12 MILES EAST OF SEYMOUR...AND
MOVING EAST AT 30 MPH.

HEAVY RAINFALL FROM THESE STORMS MAY CAUSE PONDING OF WATER. THIS
MORNINGS HEAVY RAIN COMBINED WITH RAIN FROM MONDAY WILL CONTINUE TO
RAISE LOCAL STREAM LEVELS.

USE CAUTION AT ANY LOW WATER CROSSINGS THAT TYPICALLY FLOOD IN HEAVY
RAIN EVENTS.

DRT
Local storm report, Jun 4, 11:20 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1120 AM EDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HEAVY RAIN       GREENWOOD               39.62N  86.11W
06/04/2014  M2.14 INCH       JOHNSON            IN   TRAINED SPOTTER

            2.14 SINCE 5 AM

&&

CP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 4:14 AM EDTSpecial Weather StatementINDWarren46 min
Jun 4, 4:21 AM EDTSpecial Weather StatementINDClay, Vigo39 min
Jun 4, 4:27 AM EDTFlash Flood WarningINDVigo3 hr
Jun 4, 4:59 AM EDTSpecial Weather StatementINDClay, Owen46 min
Jun 4, 5:20 AM EDTFlash Flood WarningINDClay, Owen, Putnam4 hr
Jun 4, 6:12 AM EDTSpecial Weather StatementINDJohnson48 min
Jun 4, 7:27 AM EDTAreal Flood WarningINDVigo5 hr
Jun 4, 9:32 AM EDTAreal Flood WarningINDClay, Owen, Putnam3 hr
Jun 4, 11:28 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby3 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDClay, Greene39 hr
Jun 4, 11:28 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington5 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDLawrence, Martin3 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDLawrence, Martin5 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDLawrence, Martin4 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington7 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDGreene, Monroe, Owen5 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDDaviess, Greene, Knox44 hr
Jun 4, 11:28 AM EDTRiver Flood WarningINDDaviess, Greene, Knox59 hr
Jun 4, 11:28 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike3 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDGibson, Knox3 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDSullivan, Vigo55 hr
Jun 4, 11:28 AM EDTRiver Flood WarningINDKnox, Sullivan4 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDKnox, Sullivan4 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDGibson, Knox, Posey6 days
Jun 4, 11:42 AM EDTAreal Flood AdvisoryINDJennings3 hr

Nearby

River Flood Warnings in Indiana, 2014River Flood Warnings in Illinois, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.